| Catalog Number |
CL3960 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
Event or Problem Description
Leakage was reported on the following device: oncology kit w/60" (152 cm) appx 2.2 ml, smallbore ext set w/chemolock¿ port, clamp, anti-siphon valve, spiros¿; chemolock¿; syringe transfer set w/microclave¿, chemolock¿ port.The customer stated that an unspecified fluid was pooling/leaking from where the tubing meets the chemolock port and is then pouring over the side.There was no report of any human harm.
Additional Manufacturer Narrative
Investigation summary received two (2) used cl3960 oncology kit connected to various mating devices and two (2) new cl3960 for inspection.An incomplete insertion was found at the chemolock to female luer bond on the used sets.No defects or anomalies noted on the new sets.The reported complaint of leakage can be confirmed on the two (2) used sets.The reported complaint of leakage can be confirmed.The probable cause is due to an incomplete insertion.